# SDR DALA2018021500906

- Difficulty date: February 15, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 37,980 hours, 26,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE TAIL CONE EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT THE EMERGENCY LIGHT IAW AMM 33-51.  CLEANED AND REPLACED THE LAMPS.  OPS CHECKED GOOD.
